# SDR CA101104012

- Difficulty date: September 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180T
- Aircraft time: 3,039 hours
- Engine: Lyc LO360E1A6
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 86212002
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH MOUNTS BROKEN. CUSTOMER CALLED AND ASKED IF SB 719 APPLIES TO AIRCRAFT SN 448107057. THEY WERE ADVISED THAT ALTHOUGH IT IS NOT REQUIRED TO DO SB 719 ON AIRCRAFT, IT IS ADVISED TO CHECK AFFECTED AREAS FOR CRACKS WHEN INSPECTING PER MFG SB 937. CRACKS DETECTED IN AREAS OUTLINED IN SB719 AND SB937. ENGINE MOUNTS ARE PAINTED BLACK MAKING CRACKS DIFFICULT TO DETECT.  MOUNTS HAVE ORIGINAL MFG PAINT AND LOOK PRETTY MUCH NEW. UPON MP INSPECTION ADDITIONAL CRACKS DETECTED. BOTH ENGINE MOUNTS ON THE ACFT EXHIBIT SAME CRACKS.  BOTH MOUNTS WERE CHANGED WITH MOUNTS MODIFIED IAW SB 719 AND 937.  ALL ACFT SHOULD BE INCLUDED IN SB 719, 937, AND 1033 AS CRACKING CAN OCCUR IN ALL MOUNTS.
